Translator Disclaimer
September 2005 Non-isotopic Legendrian submanifolds in R2n+1
Tobias Ekholm, John Etnyre, Michael Sullivan
J. Differential Geom. 71(1): 85-128 (September 2005). DOI: 10.4310/jdg/1143644313

Abstract

In the standard contact (2n + 1)-space when n > 1, we construct infinite families of pairwise non-Legendrian isotopic, Legendrian n-spheres, n-tori and surfaces which are indistinguishable using classically known invariants. When n is even, these are the first known examples of non-Legendrian isotopic, Legendrian submanifolds of (2n + 1)-space. Such constructions indicate a rich theory of Legendrian submanifolds. To distinguish our examples, we compute their contact homology which was rigorously defined in this situation in [7].

Citation

Download Citation

Tobias Ekholm. John Etnyre. Michael Sullivan. "Non-isotopic Legendrian submanifolds in R2n+1." J. Differential Geom. 71 (1) 85 - 128, September 2005. https://doi.org/10.4310/jdg/1143644313

Information

Published: September 2005
First available in Project Euclid: 29 March 2006

zbMATH: 1098.57013
MathSciNet: MR2191769
Digital Object Identifier: 10.4310/jdg/1143644313

Rights: Copyright © 2005 Lehigh University

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.71 • No. 1 • September 2005
Back to Top